Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Poisson semigroups and singular integrals

Author: Björn E. J. Dahlberg
Journal: Proc. Amer. Math. Soc. 97 (1986), 41-48
MSC: Primary 42B25; Secondary 31B20, 42B20
MathSciNet review: 831384
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ D \subset {{\mathbf{R}}^n}$ be a Lipschitz domain and consider the bilinear form $ \int_D {u\left( {\partial v/\partial y} \right)dP} $. We show that the form is bounded if $ v$ is harmonic with boundary values in $ {L^2}$, if $ u$ is smooth with its nontangential maximal function in $ {L^2}$ and $ \int_D {{\text{dist}}\left\{ {P,\partial D} \right\}{{\left\vert {{\text{grad }}u} \right\vert}^2}dP < \infty } $.

References [Enhancements On Off] (What's this?)

  • [C] A. P. Calderon, Commutators, singular integrals on Lipschitz curves and applications, Proc. Internat. Congress Math. ICM, Helsinki, 1980, pp. 85-95. MR 562599 (82f:42016)
  • [CMM] R. R. Coifman, A. McIntosh and Y. Meyer, L'intégrale de Cauchy définit un opérateur borné sur $ {L^2}$ pour les courbes Lipschitz innes, Ann. of Math. (2) 116 (1982), 361-387. MR 672839 (84m:42027)
  • [D1] B. E. J. Dahlberg, On estimates of harmonic measures, Arch. Rational Mech. Anal. 65 (1977), 272-288. MR 0466593 (57:6470)
  • [D2] -, Weighted norm inequalities for the Lusin area integral and the nontangential maximal function for functions harmonic in a Lipschitz domain, Studia Math. 67 (1980), 297-314. MR 592391 (82f:31003)
  • [D3] -, On the absolute continuity of elliptic measures, Preprint, Dept. of Math., Chalmers Univ. of Technology and Univ. of Göteborg, 1984-28.
  • [D4] -, Real analysis and potential theory, Proc. Internat. Congress Math. Warsaw, 1983.
  • [DK] B. E. J. Dahlberg and C. E. Kenig, Hardy spaces and the $ {L^p}$-Neumann problem for Laplace's equation in a Lipschitz domain, Ann. of Math. (to appear).
  • [DKV] B. E. J. Dahlberg, C. E. Kenig and G. C. Verchota, The Dirichlet problem for the biharmonic equation in a Lipschitz domain (to appear). MR 865663 (88a:35070)
  • [FJR] E. Fabes, M. Jodeit and N. Rivière, Potential techniques for boundary value problems on $ {C^1}$-domains, Acta Math. 141 (1978), 165-186. MR 501367 (80b:31006)
  • [JK] D. S. Jerison and C. E. Kenig, The Neumann problems on Lipschitz domains, Bull. Amer. Math. Soc. (N.S.) 4 (1981), 203-207. MR 598688 (84a:35064)
  • [K] C. E. Kenig, Recent progress on boundary value problems on Lipschitz domains, Univ. of Minnesota, Math. Report 84-133. MR 812291 (87e:35029)
  • [M] Y. Meyer, Regularité des solutions des equations aux dérivées partielles non linéaires, Sém. Bourbaki, Vol. 1979/80, Exp. 543-560, Lecture Notes in Math., Vol. 842, Springer-Verlag, Berlin and New York, 1981, pp. 293-302. MR 636530 (84c:35015)
  • [S] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970. MR 0290095 (44:7280)
  • [V] G. C. Verchota, Layer potentials and boundary value problems for Laplace's equation in Lipschitz domains, Thesis, Univ. of Minnesota, 1982; J. Funct. Anal. (to appear).
  • [Y] K. Yoshida, Functional analysis, Springer-Verlag, Berlin and New York, 1978. MR 0500055 (58:17765)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25, 31B20, 42B20

Retrieve articles in all journals with MSC: 42B25, 31B20, 42B20

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society